# SDR 95ZZZX6090

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376E
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5213
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Broken
- Location: Nr 1 Eng Fwd
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LAND, NR 1 ENGINE FIRE LIGHT ILLUMINATED.  DURING TROUBLESHOOTING, THE WIRE AT NR 1 ENGINE FORWARD INBOARD FIRE DETECTOR WAS FOUND BROKEN.  REPAIRED WIRE.
